Hello I am a 30 year old woman I took

Patient

Q: Hello. I am a 30 year old woman. I took Primolut N earlier this month to delay my period. I got my period the day after I stopped taking it. This was on 13th April. I was intimate with my husband on 19th and took an I pill on 20th. I find myself bleeding today. I am usually very regular in my cycles. Is this an early period?

Doctor

A:   Hi,
Thanks for the query. I understand your concern.

Emergency contraceptive pill can induce bleeding after one week to ten days of intake due to withdrawal effect of hormone.
So, the first bleeding you got on 13th was your delayed period due to using Primolut N, whereas bleeding started today could be withdrawal bleeding due to emergency contraceptive pill.

Usually this bleeding also continues as normal menstrual flow.
And you may not need to interfere with it.

Now you have to consider your last menstrual period as today and can expect next period after one month.
Hope I have answered your question.
Take care.

Related Q&A

Q: Why am I having a period again if I'm on nexplanon and estrogen pills ( I have had nexplanon 6 months and estrogen 3 ...

Q: Hi I had a medical termination almost 10 weeks ago and have still not had a period. The termination period wasn't th...

Q: Hello i had my last periods on 15 september i had unprotected sex with my boyfriend but he did not ejaculated in me,i...

Q: Hello, I am 18 year's old. I have some questions about my periods. I have Irregular periods.. these are the lenghts o...

Q: Sir I have got a answer that mensovit plus is use for delay of period but i have a doubt that the period will come re...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews